Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Strong cramps on and off, smudge of brown. Had aspiration abortion. Is my period resuming?

I had an aspiration abortion at 8 weeks and bled for 1 week then stopped. That was 5 weeks ago and waiting for cycle to resume. I've had strong cramps off and on for a week and two days ago a smudge of pink/brown for one day but no bleeding. Is this my period resuming? I'm usually light but this was nothing really except the constant cramping.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

I hope you had an ultrasound after aspiration abortion.As if it is not done you need to have it to verify whethere everything came out or not.Some times some particles will still remain and cause such type of cramps when they expel.That is one of the possibility and the other is your periods,may be they have resumed.So not to worry much as you have aspiration the bleeding will be little dark and gradually it will be normal.Thank you.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor